# SDR PCAA9700555

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE BULBS INOPERATIVE IN FORWARD PORTION OF EMERGENCY FLOOR PROXIMITY LIGHTING.  REPAIRED PINCHED WIRE IN EMERGENCY FLOOR PROXIMITY LIGHTING CIRCUIT.  OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
